# SDR AALA201908309009

- Difficulty date: August 1, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 57,045 hours, 16,222 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: 146N5293Y2
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LAVATORY MOUNT AT FR 1640, RBL-54. REPLACED LAVATORY MOUNT PER 51-00-05.
